# SDR IPXA2572927

- Difficulty date: March 17, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50163
- Condition: Corroded
- Location: Bs 1171-1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CORROSION ON MAIN CARGO DECK SEAT TRACK STA 1171-1185, LBL 60.  REPLACED MAIN CARGO SEAT TRACK STA 1080-1185, LBL 60 IAW SRM 51-40-02 AND DWG 144N5016.
